# SDR UALA2011041801855

- Difficulty date: April 17, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 60,779 hours, 21,366 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MAIN FLAP TRACK FWD ATTACH POINT BEARING PUSHED OUT OF TRACK WITH INBOARD LOAD FROM FLAP HOLDING TRACK AGAINST MOUNTING BRACKET.  BEARING IS CAPTURED BY SUPPORT BRACKETS AND CANNOT MOVE FURTHER.  REMOVED FITTING REPLACED.  REPLACED BEARING PER GNMM.  LIGHTNING STRIKE BTWN DOOR CUTOUT AND STA 400 ON LAP JOINT.  REMOVED 1 EA. FASTENER, HFEC AFTER FAST.  RMV, NO CRACKS FOUND AND INSTALLED FASTENER.
